# SDR AALA20120418011

- Difficulty date: April 18, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 35,409 hours, 14,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE AFT CARGO THE FLOORBOARD SUPPORT SPLICE STRIP AT STATION 887 IS CORRODED.  REMOVED AND REPLACED THE FLOORBOARD SUPPORT SPLICE STRIP PER AAED 51-00-05.
